# SDR U0GA122894

- Difficulty date: January 2, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N575EH
- Make and model: Skrsky S76A
- Aircraft serial: 760366
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Activated
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE FIRE HANDLE LIGHTS AND THE CAUTION FIRE WARNING LIGHT ILLUMINATED WITH THE TONE IN THE HEADSET.  NO SECONDARY INDICATIONS ON THE ENGINE.  (K)
